MathSciNet Relay Station
MathSciNet bibliographic data
MR1742889 (2000m:60114) 60K35 (60B99 82B43)
Lyons, Russell; Schramm, Oded Indistinguishability of percolation clusters. Ann. Probab. 27 (1999), no. 4, 1809–1836.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement